Journal article icon

Journal article

Transport coefficients of a mesoscopic fluid dynamics model

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.1603721

Authors


Kikuchi, N More by this author
Pooley, CM More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Journal:
JOURNAL OF CHEMICAL PHYSICS
Volume:
119
Issue:
12
Pages:
6388-6395
Publication date:
2003-09-22
DOI:
ISSN:
0021-9606
URN:
uuid:6ba42cec-cf50-4935-af87-2ef0c6af0856
Source identifiers:
9470
Local pid:
pubs:9470

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP